Previous |  Up |  Next


boundary behavior of holomorphic functions; exceptional sets; boundary functions; computed tomography; Dirichlet problem
We solve the Dirichlet problem for line integrals of holomorphic functions in the unit ball: For a function $u$ which is lower semi-continuous on $\partial \mathbb{B}^{n}$ we give necessary and sufficient conditions in order that there exists a holomorphic function $f\in \mathbb{O}(\mathbb{B}^{n})$ such that \[ u(z)=\int _{|\lambda |<1}\left|f(\lambda z)\right|^{2}\mathrm{d}{\mathfrak L}^{2}(\lambda ). \]
[1] J. Chaumat, oral communication: Seminar on Complex Analysis at the Institute of Mathematics at Jagiellonian University. 1988.
[2] A. Faridani: Mathematical problems in computed tomography, Proceedings of the 1999 Mathematical Geophysics Summerschool held at Stanford University. Published online at http:/</b>
[3] J. Globevnik: Holomorphic functions which are highly nonintegrable at the boundary. Isr. J. Math. 115 (2000), 195–203. MR 1749678 | Zbl 0948.32015
[4] P. Jakóbczak: The exceptional sets for functions from the Bergman space. Port. Math. 50 (1993), 115–128. MR 1300590
[5] P. Jakóbczak: The exceptional sets for holomorphic functions in Hartogs domains, Complex Variables. Theory Appl. 32 (1997), 89–97. DOI 10.1080/17476939708814981 | MR 1448482
[6] P. Jakóbczak: Description of exceptional sets in the circles for functions from the Bergman space. Czechoslovak Math. J. 47 (1997), 633–649. DOI 10.1023/A:1022866501339 | MR 1479310
[7] P. Jakóbczak: Highly non-integrable functions in the unit ball. Isr. J. Math. 97 (1997), 175–181. DOI 10.1007/BF02774034
[8] P. Jakóbczak: Exceptional sets of slices for functions from the Bergman space in the ball. Can. Math. Bull. 44 (2001), 150–159. DOI 10.4153/CMB-2001-019-7 | MR 1827853
[9] P. Kot: Description of simple exceptional sets in the unit ball. Czechoslovak Math. J. 54 (2004), 55–63. DOI 10.1023/B:CMAJ.0000027246.96443.28 | MR 2040218 | Zbl 1052.30006
[10] P. Pflug: oral communication, 4-th Symposium on Classical Analysis, Kazimierz. (1987).
[11] W. Rudin: Function theory in the unit ball of $\mathbb{C}^{n}$. Springer, New York, 1980. MR 0601594
[12] P. Wojtaszczyk: On highly nonintegrable functions and homogeneous polynomials. Ann. Pol. Math. 65 (1997), 245–251. MR 1441179 | Zbl 0872.32001
Partner of
EuDML logo